# SDR UIEA2015012700043

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER END OF HOT AIR SUPPLY TUBE IS LEAKING.  RESTORED & LEAK CHECKED NR 2 PACK HOT AIR SUPPLY TUBE IAW AMM 21-51-07.
